# SDR AALA202403014333

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 30,344 hours, 12,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 INCH BLACK STRAP HANGING OUT OF DOOR 2R OUTSIDE OF AIRCRAFT. MAINTENANCE RESECURED SLIDE STRAPS PER AMM 25-62-50.
